# SDR DLM88050766

- Difficulty date: November 30, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 45,358 hours, 35,656 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: S4913810ES008408
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPERATION 5603 ON THE FLAPS, A FLAP BUSSING CABLE WAS FOUND WITH THE NYCOTE COVERING CRACKED/MISSING AND THE CABLE DAMAGED OVER A 4 INCH LENGTH.  REPLACED CABLE.
